Alert archive / Florida / Tornado Warnings in 2016

Tornado Warning 22, NWS Miami, FL

February 16, 2016Broward County, Florida

NWS Miami, FL issued this tornado warning at Feb 16, 2016, 7:13 AM EST for Broward County, Florida. It was in force for 6 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 16, 2016, 7:13 AM EST (12:13 UTC)
Expired
Feb 16, 2016, 7:19 AM EST
In force
6 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Broward County, FL

The radar

The Miami radar (KAMX), 78 km from the middle of the area, began a volume at 12:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 16, 7:13 AM ESTTSTM WND GST 601 Ese Pompano Beach Air, FLA THUNDERSTORM PRODUCED A WIND GUST OF 60 MPH AT POMPANO BEACH AIRPORT.
Feb 16, 7:15 AM ESTTORNADO1 Sw Lighthouse Point, FLA POSSIBLE TORNADO CAUSED A ROOF TO BE BLOWN OFF A HOUSE AND IT LANDED ON ANOTHER HOUSE ACROSS THE STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 0.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1201 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
383 m²/s²
Significant tornado parameter
2.1
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted.

116 
WFUS52 KMFL 161213
TORMFL
FLC011-161230-
/O.NEW.KMFL.TO.W.0022.160216T1213Z-160216T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIAMI FL
713 AM EST TUE FEB 16 2016

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN BROWARD COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 730 AM EST
    
* AT 712 AM EST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
  WAS LOCATED OVER POMPANO BEACH...MOVING EAST AT 30 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  POMPANO BEACH...LIGHTHOUSE POINT...HILLSBORO BEACH AND POMPANO BEACH
  AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2626 8008 2623 8009 2623 8010 2622 8010
      2623 8012 2625 8013 2630 8008
TIME...MOT...LOC 1212Z 250DEG 25KT 2625 8010 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

KS
1 follow-up statement
534 
WWUS52 KMFL 161219
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
719 AM EST TUE FEB 16 2016

FLC011-161228-
/O.CAN.KMFL.TO.W.0022.000000T0000Z-160216T1230Z/
BROWARD FL-
719 AM EST TUE FEB 16 2016

...THE TORNADO WARNING FOR EASTERN BROWARD COUNTY IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. THE STORM PRODUCED A
MEASURED WIND GUST TO 60 MPH AT POMPANO BEACH AIRPORT. 

LAT...LON 2626 8008 2623 8009 2623 8010 2622 8010
      2623 8012 2625 8013 2630 8008
TIME...MOT...LOC 1218Z 250DEG 25KT 2627 8005 

$$

KS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Feb 16, 6:42 AM EST, 31 minutes earlier.

Area forecast discussion, Feb 16, 6:42 AM EST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
642 AM EST TUE FEB 16 2016

.AVIATION...
A LINE OF SHOWERS AND THUNDERSTORMS IS CURRENTLY MOVING THROUGH
THE TERMINALS IN BROWARD AND PALM BEACH COUNTY. THIS LINE COULD
CONTAIN STRONG THUNDERSTORMS WITH GUSTS IN EXCESS OF 40 MPH OVER
THE NEXT COUPLE OF HOURS. SHOWERS AND THUNDERSTORMS WILL CLEAR THE
EAST COAST TERMINALS BETWEEN 16 AND 18Z. ONCE THE LINE CLEARS VFR
CONDITIONS WILL PREVAIL AND WINDS WILL SHIFT TO THE WEST AND THEN
THE NORTHWEST AS THE COLD FRONT CONTINUES TO MOVE AWAY FROM THE
AREA. AT KAPF, THE LINE OF SHOWERS AND THUNDERSTORMS HAS MOVED TO
THE EAST OF THE TERMINAL AND WINDS WILL BEGIN TO SHIFT TO THE WEST
AS THE MORNING PROGRESSES.

&&

.PREV DISCUSSION... /ISSUED 337 AM EST TUE FEB 16 2016/

..TORNADO WATCH IN EFFECT FOR WESTERN PORTIONS OF SOUTH FLORIDA
THROUGH 8 AM EST...
..STRONG STORMS POSSIBLE ACROSS THE REGION THIS MORNING...

DISCUSSION...

TODAY-TONIGHT...CURRENT WATER VAPOR SHOWS THE UPPER SHORTWAVE
DIGGING ACROSS THE GULF THIS MORNING, AS THE SURFACE LOW LIFTS
ACROSS THE TN VALLEY AS THE TRAILING COLD FRONT MOVES ACROSS THE
WESTERN PANHANDLE.

SQUALL LINE INTENSIFIED OVER THE EASTERN GULF OVERNIGHT AND IS NOW
CURRENTLY PUSHING INTO THE WEST FL COAST AS TWO SEPARATE LINES.
THESE FEATURES ARE EXPECTED TO MERGE AS THEY MOVE INTO SOUTH FLORIDA
BEFORE DAYBREAK THIS MORNING. DESPITE THE TIME OF NIGHT, THE BRISK
SOUTH-SOUTHEASTERLY FLOW HAS ADVECTED IN A DECENT WARM AND MOIST LOW
LEVEL ATMOSPHERE INTO SOUTH FLORIDA WITH MID LEVEL LAPSE RATES
AROUND 6 C/KM. THIS HAS LED TO AN UNSTABLE ENVIRONMENT ACROSS THE
REGION, UNDERSCORED BY SCATTERED SHOWERS THAT HAVE BEEN POPPING UP
ALONG THE EAST COAST. WITH THIS INSTABILITY IN PLACE, IT LOOKS LIKE
THE LINE SHOULD CONTINUE TO MOVE ACROSS THE PENINSULA THIS MORNING
AND OFF THE EAST COAST EARLY THIS AFTERNOON.

LATEST MESOANALYSIS SHOWS 0-1KM SRH VALUES OF 150 S2/M2 AND GREATER
ACROSS THE REGION, MAXIMIZED WEST OF LAKE OKEECHOBEE AT 300-400.
VALUES ARE PROGGED TO SLOWLY DECREASE LATER THIS MORNING AS THE WIND
FIELDS VEER AND BECOME MORE UNIDIRECTIONAL, BUT UNTIL THEN, THE
ENVIRONMENT REMAINS FAVORABLE FOR ISOLATED TORNADOES ALONG WITH
STRONG WIND GUSTS WITHIN THIS SQUALL LINE. ANY STORMS THAT DEVELOP
OUT AHEAD OF THIS MAIN LINE WILL HAVE TO BE WATCHED AS WELL.

WINDS KEEP THEIR SOUTHERLY COMPONENT WITH THE FRONT COMING LATE
ENOUGH IN THE DAY, SO DESPITE CLOUD COVER AND PRECIP IT WILL BE WARM
DAY ACROSS THE REGION. HIGHS WILL CLIMB TO AROUND 80. DRY WEATHER
OVERNIGHT WITH LOWS IN THE MID 50S OVER THE INTERIOR AND UPPER
50S/LOW 60S ALONG THE COASTS.

REST OF THE WEEK...DRY FORECAST FOR THE REMAINDER OF THE WEEK INTO
THE WEEKEND BEHIND THE FRONT AS A LARGE SURFACE RIDGE BUILDS
ACROSS THE MIDWEST MID WEEK. THE RIDGE THEN SLIDES ACROSS THE
EASTERN US INTO THE WESTERN ATLANTIC FOR THE UPCOMING WEEKEND AS A
MID LEVEL RIDGE BUILDS ACROSS THE GULF AND FL. THESE FEATURES WILL
KEEP ANY MEANINGFUL TROUGHS AND FRONTS WELL NORTH OF THE REGION.
TEMPERATURES WILL BE NEAR NORMAL IN THE 70S DURING THE DAY WITH
OVERNIGHT LOWS IN THE 50S AND 60S.

MARINE...GUSTY SOUTH-SOUTHEAST WINDS SUBSIDE THIS MORNING AS
FRONTAL BOUNDARY MOVES THROUGH AROUND MIDDAY WITH FLOW VEERING
WEST- SOUTHWEST THIS AFTERNOON. WINDS BECOME NORTHWEST LATE
TONIGHT AND THROUGH THE DAY ON WEDNESDAY. SEAS GENERALLY 2-4FT
OVER BOTH THE GULF AND ATLANTIC.

WINDS INCREASE OUT OF THE EAST-NORTHEAST LATE WEEK AS AN AREA OF
HIGH PRESSURE MOVES OFF THE EAST COAST. ANOTHER PERIOD OF HAZARDOUS
MARINE CONDITIONS IS POSSIBLE WITH WINDS APPROACHING 20KTS OVER THE
ATLANTIC AND SEAS BUILDING TO 6 TO 7 FEET.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  83  56  76  56 /  50  10   0   0
FORT LAUDERDALE  83  62  78  59 /  50   0   0   0
MIAMI            82  64  79  59 /  50   0   0   0
NAPLES           77  57  73  52 /  50   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR AMZ650-651-
     670-671.

GM...NONE.
&&

SHORT TERM...57/DG
LONG TERM....57/DG
AVIATION...55/CWC
Hazardous weather outlook, Feb 16, 5:06 AM EST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
506 AM EST TUE FEB 16 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
161800-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
506 AM EST TUE FEB 16 2016

...STRONG TO SEVERE STORMS MOVING THROUGH SOUTH FLORIDA THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: A LINE OF STRONG THUNDERSTORMS WILL MOVE ACROSS SOUTH
FLORIDA THIS MORNING. STRONG TO SEVERE WIND GUSTS ARE POSSIBLE
WITH STORMS ALONG THIS LINE, ALONG WITH SMALL HAIL AND FREQUENT
TO EXCESSIVE LIGHTNING STRIKES.

TORNADOES: ISOLATED TORNADOES ARE POSSIBLE WITH STORMS THIS
MORNING.

WATERSPOUTS: WATERSPOUTS ARE POSSIBLE WITH ANY STRONG THUNDERSTORMS
ACROSS SOUTH FLORIDA THIS MORNING.

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS AT ALL
ATLANTIC BEACHES.

WIND: A LINE OF STRONG THUNDERSTORMS WILL MOVE ACROSS SOUTH
FLORIDA THIS MORNING. THUNDERSTORMS WITHIN THIS LINE MAY PRODUCE
WIND GUSTS UP TO 50 MPH, WITH A FEW STORMS CAPABLE OF PRODUCING
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

BOATING CONDITIONS WILL DETERIORATE AGAIN LATE WEDNESDAY NIGHT
INTO THURSDAY AS WINDS INCREASE OUT OF THE EAST AND NORTHEAST. RIP
CURRENTS WILL AGAIN BECOME A THREAT ALONG ATLANTIC BEACHES LATE
THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. SPOTTERS ARE
ENCOURAGED TO REPORT OBSERVED SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Feb 16, 6:02 AM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
602 AM EST TUE FEB 16 2016

FLZ067-068-071-072-168-172-161200-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
602 AM EST TUE FEB 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR THE DEVELOPMENT OF FUNNEL CLOUDS
FOR BROWARD AND PALM BEACH COUNTIES UNTIL 700 AM EST...

* AT 558 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS...CAPABLE OF PRODUCING FUNNEL CLOUDS ALONG A LINE
  EXTENDING FROM NEAR INDIANTOWN TO 14 MILES EAST OF OKEELANTA TO
  NEAR INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL... AND MOVING
  EAST AT 35 MPH.

* IN ADDITION...GUSTY WINDS IN EXCESS OF 40 MPH ARE POSSIBLE. THESE
  WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
  UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
  STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  FORT LAUDERDALE...CORAL SPRINGS...WEST PALM BEACH...POMPANO BEACH...
  DAVIE...PLANTATION...SUNRISE...BOCA RATON...DEERFIELD BEACH...BOYNTON
  BEACH...DELRAY BEACH...TAMARAC...WELLINGTON...JUPITER...MARGATE...PALM
  BEACH GARDENS...LAKE WORTH...RIVIERA BEACH...BELLE GLADE AND
  LIGHTHOUSE POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FOR SOUTHEASTERN
FLORIDA.

LAT...LON 2663 8004 2662 8004 2670 8005 2615 8010
      2602 8087 2648 8088 2669 8076 2670 8072
      2676 8072 2676 8069 2681 8070 2689 8062
      2696 8061 2697 8013 2696 8012 2694 8012
      2696 8011 2697 8009 2669 8003
TIME...MOT...LOC 1058Z 260DEG 31KT 2699 8041 2653 8049 2620 8066

PS
Special weather statement, Feb 16, 6:39 AM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
639 AM EST TUE FEB 16 2016

FLZ071-072-161215-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
639 AM EST TUE FEB 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND UP TO NICKEL
SIZED HAIL FOR CENTRAL BROWARD COUNTY UNTIL 715 AM EST...

* AT 638 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER EAST TOLL GATE ON ALLIGATOR ALLEY...OR 11 MILES WEST OF
  DAVIE...MOVING EAST AT 40 MPH.

* THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS
  OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
  BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN
  A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  CORAL SPRINGS...DAVIE...PLANTATION...SUNRISE...TAMARAC...MARGATE...
  LAUDERHILL...WESTON...NORTH LAUDERDALE...LAUDERDALE LAKES...COOPER
  CITY...BROADVIEW-POMPANO PARK...INTERSECTION I-75 AND U.S. 27...PINE
  ISLAND RIDGE...MILE MARKER 30 ON ALLIGATOR ALLEY...NOVA SOUTHEASTERN
  UNIVERSITY...SAWGRASS MILLS MALL...VILLAGE PARK...BROADVIEW PARK AND
  EAST TOLL GATE ON ALLIGATOR ALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 2607 8057 2617 8058 2625 8020 2606 8020
TIME...MOT...LOC 1138Z 266DEG 33KT 2612 8049

PS
Special weather statement, Feb 16, 6:48 AM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
648 AM EST TUE FEB 16 2016

FLZ068-168-161215-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
648 AM EST TUE FEB 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS FOR
NORTHEASTERN PALM BEACH COUNTY UNTIL 715 AM EST...

* AT 648 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER SCHALL CIRCLE...OR NEAR WEST PALM BEACH...MOVING EAST AT 55
  MPH.

* THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE
  WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
  UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
  STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...RIVIERA BEACH...PALM BEACH...HAVERHILL...CLOUD LAKE...
  GUN CLUB ESTATES...ROYAL PALM ESTATES...PALM BEACH INTERNATIONAL
  AIRPORT...LAKE BELVEDERE ESTATES...PORT OF PALM BEACH...DOWNTOWN WEST
  PALM BEACH...SCHALL CIRCLE...GOLDEN LAKES...MANGONIA PARK...GLEN RIDGE...
  CENTURY VILLAGE...WESTGATE-BELVEDERE HOMES...STACEY STREET...
  PLANTATION MOBILE HOME PARK AND LAKESIDE GREEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FOR SOUTHEASTERN
FLORIDA.

LAT...LON 2667 8004 2670 8004 2672 8005 2667 8005
      2667 8015 2675 8018 2679 8003 2677 8003
      2678 8004 2677 8004 2675 8005 2673 8005
      2669 8003
TIME...MOT...LOC 1148Z 260DEG 46KT 2671 8011

KSCHARF
Local storm report, Feb 16, 6:49 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
649 AM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     TSTM WND DMG     MOORE HAVEN             26.84N  81.10W
02/16/2016                   GLADES             FL   EMERGENCY MNGR

            WIND GUSTS FROM A THUNDERSTORM CAUSED DAMAGE TO A
            TRAILER AND ITS TENT TWISTED ON TOP. ROOF DAMAGE TO A
            HOUSE ALONG WESTERN AVE WAS REPORTED AS WELL AS TREES
            AND POWERLINES DOWN

&&

EVENT NUMBER MFL1600141

CWC
Local storm report, Feb 16, 6:54 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
654 AM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 AM     TSTM WND GST     1 E BOYNTON BEACH       26.53N  80.07W
02/16/2016  M46 MPH          PALM BEACH         FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 46 MPH AT A
            WEATHERBUG SITE AT GALAXY ELEMENTARY SCHOOL

&&

EVENT NUMBER MFL1600142

CWC
Local storm report, Feb 16, 6:58 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
658 AM EST TUE FEB 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 AM     HAIL             2 NW WESTON             26.13N  80.42W
02/16/2016  M0.50 INCH       BROWARD            FL   BROADCAST MEDIA

            A THUNDERSTORM PRODUCED HALF INCH SIZED HAIL NEAR GATOR
            RUN ELEMENTARY SCHOOL IN WESTON. WINDS WERE ALSO
            ESTIMATED TO BE BETWEEN 40 AND 45 MPH.

&&

EVENT NUMBER MFL1600143

CWC

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 3:36 AM ESTSpecial Weather StatementMFLGlades39 min
Feb 16, 3:50 AM ESTSpecial Weather StatementMFLCollier, Glades, Hendry55 min
Feb 16, 3:58 AM ESTTornado WarningMFLGlades32 min
Feb 16, 4:00 AM ESTTornado WarningMFLCollier30 min
Feb 16, 4:17 AM ESTSevere Thunderstorm WarningMFLCollier, Hendry43 min
Feb 16, 4:29 AM ESTTornado WarningMFLCollier31 min
Feb 16, 4:39 AM ESTSpecial Marine WarningMFL81 min
Feb 16, 4:46 AM ESTSpecial Weather StatementMFLCollier, Glades, Hendry89 min
Feb 16, 4:58 AM ESTTornado WarningMFLCollier, Hendry32 min
Feb 16, 6:01 AM ESTTornado WarningMFLPalm Beach29 min
Feb 16, 6:02 AM ESTSpecial Weather StatementMFLBroward, Palm Beach58 min
Feb 16, 6:21 AM ESTSpecial Marine WarningMFL114 min
Feb 16, 6:39 AM ESTSpecial Weather StatementMFLBroward36 min
Feb 16, 6:48 AM ESTSpecial Weather StatementMFLPalm Beach27 min
Feb 16, 6:51 AM ESTSevere Thunderstorm WarningMFLPalm Beach8 min
Feb 16, 7:07 AM ESTTornado WarningMFLBroward11 min
Feb 16, 7:23 AM ESTSpecial Weather StatementMFLBroward37 min
Feb 16, 7:36 AM ESTSevere Thunderstorm WarningMFLBroward24 min
Feb 16, 7:50 AM ESTSevere Thunderstorm WarningMFLBroward, Miami-Dade21 min
Feb 16, 7:53 AM ESTTornado WarningMFLBroward, Miami-Dade12 min
Feb 16, 8:10 AM ESTSpecial Marine WarningMFL95 min

Nearby

Tornado Warnings in Florida, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.